It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My Dr. put me on Lorazepam for anxiety/insomnia. I am to take 1 to 2 tablets per night. I have done this for the last month and it really doesn't do much to help me sleep but I do feel more "relaxed". But......I ran out before my insurance would refill due to the wording of 1 to 2 tablets I had to wait for a week to get it refilled. During that time when I was off of it I had a strange depression type thing I went through.
I am curious if this has ever happened to anyone else. I told my husband about it and now he is totally worried about me. I was very upfront with him and told him I had "bizarre" thoughts of people being hurt or me being hurt.
I would be cutting open a package and think what if the knife slipped and I cut myself. Just very very strange "fleeting" thoughts. Nothing that I ever acted on wanted to act on or tried to act on. Obviously I thought it was odd that is why I told him about it. Now that I am taking the Lorazepam again I haven't had those strange fleeting thoughts. Are the two related?? My withdrawl period from the Lorazepam and the strange thoughts? I have never experienced this before and don't really want to again because I admit it was quiet odd and disturbing.





All times are GMT -7. The time now is 01:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!